# SDR FDEA201705241490

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,782 hours, 29,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1156
- Part time: 90,782 hours, 29,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS SCRIBE DAMAGE AROUND THE ADF ANTENNA CROWN AREA.   COMPIED WITH EA F-5330-T0333379, REV A,  POS P11.
